Diophantine inequalities with a non-integral exponent
Acta Arithmetica, Tome 14 (1968) no. 4, pp. 333-345
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_14_4_333_345,
author = {{\CYRS}. Ryavec},
title = {Diophantine inequalities with a non-integral exponent},
journal = {Acta Arithmetica},
pages = {333--345},
year = {1968},
volume = {14},
number = {4},
doi = {10.4064/aa-14-4-333-345},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-14-4-333-345/}
}
С. Ryavec. Diophantine inequalities with a non-integral exponent. Acta Arithmetica, Tome 14 (1968) no. 4, pp. 333-345. doi: 10.4064/aa-14-4-333-345
Cité par Sources :